# SDR DALA2021081804780

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 56,915 hours, 40,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN ABOVE THE FORWARD FLIGHT ATTENDANT SEAT IS INOPERATIVE. MAINTENANCE REPLACED THE B5-235 BATTERY PACK PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7926603)
